# SDR IPXA2020012985492

- Difficulty date: January 16, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 77,374 hours, 14,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING TANK ACCESS DOOR 536AB CUTOUT HAS 23 FASTENER HOLES WITH CRACK INDICATIONS.REPAIRED CRACKED LT WING TANK ACCESS DOOR 536AB CUTOUT 23 FASTENER HOLES IAW MD-11 SRM 57-20-02 REPAIR 5, FIGURE 201. (MINOR)
